# SDR ABXA030129

- Difficulty date: April 1, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 79,173 hours, 25,766 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2588787904
- Part serial: 0680308
- Condition: Defective
- Location: Yaw Damper
- Part time: 2,961 hours, 1,735 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER UNCOMMANDED LT INPUT AT 3,000 FT, 200 KTS, AND 23 DEGREES FLAPS.  AUTOPILOT OFF, YAW DAMPER ON.  COULD NOT DUPLICATE PROBLEM.  REPLACED YAW DAMPER COMPUTER.  OPS CHECKED GOOD IAW DC-8 MM 22-10-00.
